Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the convergence of infinite exponentials


Author: Donald L. Shell
Journal: Proc. Amer. Math. Soc. 13 (1962), 678-681
MSC: Primary 40.20
DOI: https://doi.org/10.1090/S0002-9939-1962-0141910-9
MathSciNet review: 0141910
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] D. F. Barrow, Infinite exponentials, Amer. Math. Monthly 43 (1936), 150-160. MR 1523609
  • [2] A. Carlsson, On Itereade Funktioner, Uppsala (1907).
  • [3] Marquis de Condorcet, Sur quelques séries infinies dont la somme punt etre exprimeé par des fontions analytiques d'une forme particuliere, Acta Academiae Scientiarum Petropolitanae 1 (1777), 34-37.
  • [4] L. Euler, De formulis exponentialibus replicatus, Opera Omnia, Series Prima XV, 268-297; Acta Academiae Petropolitanae 1 (1777), 38-60.
  • [5] M. D. Gravé, Sur les expressions dites surpuissances, Nouvelles Annales de Mathematiques (3) 17 (1898), 80-91.
  • [6] G. Koenigs, Recherches sur les intégrales de certaines equations fonctionnelles, Ann. Sci. Ecole Norm. Sup. (3) 1 (1884), S3-S41. MR 1508749
  • [7] P. Montel, Leçons sur les récurrences et leurs applications, Paris, 1957. MR 0087875 (19:427a)
  • [8] L. Seidel, Ueber die Grenzwerthe eines unendlichen Potenzausdruckes, Abhandlungen der Mathematisch physikalischen Classe der Königlich Bayerischen Akademie der Wissenschaften 11 (1874), 1-10.
  • [9] W. J. Thron, Convergence of infinite exponentials with complex elements, Proc. Amer. Math. Soc. 8 (1957), 1040-1043. MR 0096054 (20:2552)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 40.20

Retrieve articles in all journals with MSC: 40.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1962-0141910-9
Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society